It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 15 of 15 for can birth control make your period worse. (0.056 seconds)


... used to be 4. It could have been the dosage I was given though. Now I am on Mirena and absolutley love it! I have had it for a few months now and have only had 1 period and it lasted 2 days and was just light spotting. Just be sure to speak with Doctor about any BC options that you are considering. Good luck! ... (4 replies)
... ing the birth control two weeks into a new pack, and have just started my period, and have been on it for the last two and a half days, even though I just had my period about two weeks ago, but this period is much more like my periods were before birth control. ... (16 replies)
... I've never taken birth control, and have MANY questions I was hoping to get some help with. ... (3 replies)

... Long term use of the pill is NOT a good idea. Speaking as someone who was stupid enough to be on it for 14 years, I can tell you that I've had a large number of problems which eventually caused me to quit taking the pill. ... (3 replies)
... The reasoning behind starting the pill when you get your period is at that time your hormones are at their lowest. If I were you, I wouldn't start the pills just yet, it could make things worse IMO. Wait and see what the gyn says. ... (2 replies)
... First of all, she probably prescribed OTC Lo because it's low in hormones. The idea behind birth control is to start at the lowest dosage, and then work up if necessary. ... (7 replies)
... I started taking the birth control pill almost 3 months ago to the day. I started on Mononessa and it was fine for the first 3 weeks. ... (1 replies)
... I was always moody on birth control, but it got particularly bad when I got on Ovcon 35. Nothing helped. ... (2 replies)
... On a much more superficial note, prior to starting the pill, I very rarely got even a single pimple on my face. Apparently, it's normal for acne to get worse immediately after starting the pill, but within three months, it should clear up. ... (0 replies)
... later that night I had the worse cramps ever, went to the er where they thought I was miscarrying. ... (3 replies)
... I used a copper type IUD in the past after the birth of my son in 1997, and unfortunately after 2 years of use, I became pregnant with an ectopic in 1999. Now half of my reproductive organ is gone. ... (2 replies)
... D hi, I haev been on depo for a year and a half. Yes, its cheap.. there are some drawbacks. If you are overweight to begin with, it will take you to your max... if your are in good shape you may experience a little weight gain usually about 7lbs. Most doctors pit it in your arm or hip. ... (1 replies)
The shot
Sep 3, 2005
... HI... saw your question about the shot and I thought I would share my story. Three years ago I was using the shot as bc, and my life has not been the same since. ... (17 replies)
... All I can say is YOU ARE NOT ALONE!!! The same thing happened to me not too long ago. ... (3 replies)
... Thank you very much for your input, I have heard from a lot of people that they have been very depressed when using Yasmin. ... (5 replies)


Associated Tags: birth control issues, birth control pill, breakthrough bleeding, progestin, tri-mix

Pages: 1

All times are GMT -7. The time now is 07:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!